MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC PROTRACK PIGTAIL WIRE; WIRE, GUIDE, CATHETER

BAYLIS MEDICALE CIE INC PROTRACK PIGTAIL WIRE; WIRE, GUIDE, CATHETER
Model Number PTW-25-230
Medical Device Problem Codes Difficult to Insert (1316); Nonstandard Device (1420); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was not available.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information.
 
Event or Problem Description
It was reported that during a farapulse procedure indicated for atrial flutter (af), a protrack pigtail wire was selected for use.The physician could not get the wire to move in the cheater/insertion tool directly out of the package.The issue was noted while advancing the insertion tool over the pigtail.While using hemostats to dislodge, the stuck wire splashed himself in the eye with blood.The blood splash was from his hands, that came from the groin initially.The physician was able to get it unstuck and utilize the wire.The procedure was completed with the same device.No patient complications occurred.The device was not inserted into a metal tool.The device is expected to be returned for analysis.
 
Additional Manufacturer Narrative
The device has been received for analysis.Upon receipt at our post market quality assurance laboratory, the pkg-transseptal guidewire 230cm returned reloaded into dispenser assembly.During the dimensional verification conducted, device's diameter was within specifications.Additionally, no resistance was noted when advancing the wire from the dispenser assembly thought the insertion tool.Also, it was noted a distal end bend damage, creating excessive lift.The reported allegation cannot be confirmed.The device was returned but there is insufficient information as the device performed as expected.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was not available.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information.Correction to the initial mdr in block(s) mfr site facility name, mfr site address 1, mfr site city, mfr site zip/post code, mfr site country (g1), in section g - all manufacturers.
 
Event or Problem Description

Brand Name
PROTRACK PIGTAIL WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BAYLIS MEDICAL COMPANY INC.
5825 explorer drive
mississauga, on L4W 5 P6
CA   L4W 5P6
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23090184
Report Number2124215-2025-65830
Device Sequence Number16081155
Product Code DQX
UDI-Device Identifier00685447001010
UDI-Public(01)00685447001010
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K111288
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPTW-25-230
Device Catalogue NumberPTW-25-230
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Supplement Date Received by Manufacturer11/28/2025
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown